Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :35 Issue : 1 2008      Add To Cart                                                                    Download

On parallel timelike ruled surfaces with timelike rulings

Auther : A. CEYLAN COKEN*, UNVER CIFTCI* AND CUMALI EKICI**

*Department of Mathematics, Suleyman Demirel University, 32260, Isparta, Turkey. e-mail: ceylan@fef.sdu.edu.tr, unver@fef.sdu.edu.tr

**Department of Mathematics, Eskisehir Osmangazi University, 26480, Eskisehir, Turkey.   e-mail: cekici@ogu.edu.tr

 

 

ABSTRACT

 

In this paper, we study parallel timelike ruled surfaces with timelike rulings by means of dual timelike vector fields depending on one real parameter. We obtain geometric invariants of the parallel timelike ruled surface with a timelike ruling in terms of those of the main surface.

 

Keywords: Parallel surfaces; ruled surfaces; timelike surfaces.

AMS Subject Classifications: 53A05; 53A17; 53B30

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55201

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law